Models of Peano Arithmetic

Clarendon Press (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book $125.00 used (35% off)   $129.06 new (33% off)   $190.00 direct from Amazon    Amazon page
ISBN(s) 019853213X  
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,169
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
From Numerical Concepts to Concepts of Number.Lance J. Rips, Amber Bloomfield & Jennifer Asmuth - 2008 - Behavioral and Brain Sciences 31 (6):623-642.
Yablo's Paradox and Ω-Inconsistency.Jeffrey Ketland - 2005 - Synthese 145 (3):295-302.
Minimal Truth and Interpretability.Martin Fischer - 2009 - Review of Symbolic Logic 2 (4):799-815.
A Note on Typed Truth and Consistency Assertions.Carlo Nicolai - 2016 - Journal of Philosophical Logic 45 (1):89-119.

View all 46 citations / Add more citations

Similar books and articles
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Model-Theoretic Properties Characterizing Peano Arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
Book Review: Richard Kaye. Models of Peano Arithmetic. [REVIEW]Lawrence Kiry - 1992 - Notre Dame Journal of Formal Logic 33 (3):461-463.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
On the Complexity of Models of Arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Added to PP index
2011-03-20

Total downloads
1 ( #902,938 of 2,192,005 )

Recent downloads (6 months)
1 ( #289,020 of 2,192,005 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature